# SDR UALA2013032001713

- Difficulty date: March 18, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,331 hours, 7,245 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: Illuminated
- Location: Recirculation Fa
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN UPPER LEFT EICAS STATUS MESSAGE DISPLAYED.
